Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: H. Radjavi and P. Rosenthal
Title: Invariant subspaces
Additional book information: Springer-Verlag, New York, 1973, xi+219 pp., DM 50.

Review Information:

Reviewer: T. B. Hoover
Journal: Bull. Amer. Math. Soc. 81 (1975), 31-34
DOI: https://doi.org/10.1090/S0002-9904-1975-13625-1
American Mathematical Society